# SDR SWAA2022081742393

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 49,283 hours, 29,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 ABC SIDEWALL LIGHTING INOP.  R & R ROW 6 SEAT A;B;C SIDEWALL LIGHT PER AMM 33-21-00 OPS CHK GOOD.
